Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 41, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 30, 2022, 11:16 PM CDT for Dallas County, Lowndes County, Alabama. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2022, 11:16 PM CDT (04:16 UTC)
- Expired
- Mar 31, 2022, 12:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dallas County, AL, Lowndes County, AL
The radar
The Maxwell AFB radar (KMXX), 99 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:09 AM CDT | TORNADO | 1 Ssw Lowndesboro, AL | AN EF-0 TORNADO WAS CONFIRMED IN LOWNDESBORO. DAMAGE CONSISTED OF SNAPPED AND UPROOTED TREES, WITH SOME STRUCTURES SUFFERING ROOF DAMAGE. THE TORNADO WAS 125 YARDS IN WIDTH WITH A PATH LENGTH OF 2.89 MILES. |
| Mar 31, 12:11 AM CDT | TORNADO | 1 Nw Lowndesboro, AL | TREE AND HOME DAMAGE IN AREA ASSOCIATED WITH TORNADO DEBRIS SIGNATURE ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:29 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1794 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400
WFUS54 KBMX 310416
TORBMX
ALC047-085-310515-
/O.NEW.KBMX.TO.W.0041.220331T0416Z-220331T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1116 PM CDT Wed Mar 30 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Lowndes County in south central Alabama...
Southeastern Dallas County in south central Alabama...
* Until 1215 AM CDT.
* At 1116 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from 7 miles north of Camden to 9 miles
south of Dannelly Reservoir to 6 miles northwest of Pine Apple to 7
miles northeast of Beatrice, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Fort Deposit, Mosses, Hayneville, White Hall, Gordonville,
Lowndesboro, Benton, Lowndes County Airport, Belknap, Beechwood,
Gardner Island, Tyler, Dallas Lake, Dannelly Reservoir, Calhoun,
Tilden, Carlowville, Minter, Craig Field Aiport and Mount Willing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3205 8686 3205 8718 3208 8719 3215 8728
3244 8685 3243 8683 3231 8682 3231 8681
3234 8677 3239 8678 3240 8672 3236 8671
3235 8668 3241 8662 3238 8662 3236 8660
3237 8657 3228 8651 3196 8656 3196 8686
TIME...MOT...LOC 0416Z 229DEG 46KT 3210 8733 3203 8716 3192 8708 3181
8712
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham4 follow-up statements
083
WWUS54 KBMX 310429
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1129 PM CDT Wed Mar 30 2022
ALC047-085-310515-
/O.CON.KBMX.TO.W.0041.000000T0000Z-220331T0515Z/
Lowndes AL-Dallas AL-
1129 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR LOWNDES
AND SOUTHEASTERN DALLAS COUNTIES...
At 1129 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Dannelly Reservoir to near Belknap to near Pine
Apple, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Deposit, Mosses, Hayneville, White Hall, Gordonville,
Lowndesboro, Benton, Lowndes County Airport, Belknap, Beechwood,
Gardner Island, Tyler, Dallas Lake, Dannelly Reservoir, Calhoun,
Tilden, Carlowville, Minter, Craig Field Aiport and Mount Willing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3205 8686 3205 8718 3208 8719 3215 8728
3244 8685 3243 8683 3231 8682 3231 8681
3234 8677 3239 8678 3240 8672 3236 8671
3235 8668 3241 8662 3238 8662 3236 8660
3237 8657 3228 8651 3196 8656 3196 8686
TIME...MOT...LOC 0429Z 228DEG 46KT 3217 8719 3213 8703 3202 8695 3189
8696
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham343
WWUS54 KBMX 310443
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1143 PM CDT Wed Mar 30 2022
ALC047-085-310515-
/O.CON.KBMX.TO.W.0041.000000T0000Z-220331T0515Z/
Lowndes AL-Dallas AL-
1143 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR LOWNDES
AND SOUTHEASTERN DALLAS COUNTIES...
At 1143 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Old Cahaba Park to near Belknap to 7 miles
southwest of Gordonville to 11 miles east of Pine Apple, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Deposit, Mosses, Hayneville, White Hall, Gordonville,
Lowndesboro, Benton, Lowndes County Airport, Belknap, Beechwood,
Gardner Island, Tyler, Dallas Lake, Dannelly Reservoir, Calhoun,
Craig Field Aiport, Mount Willing, Collirene, Clover Hill and
Farmersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3205 8687 3210 8703 3217 8725 3244 8685
3243 8683 3231 8682 3231 8681 3234 8677
3239 8678 3240 8672 3236 8671 3235 8668
3241 8662 3238 8662 3236 8660 3237 8657
3228 8651 3196 8656 3196 8686 3205 8686
TIME...MOT...LOC 0443Z 227DEG 39KT 3225 8713 3219 8698 3209 8683 3193
8680
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham378
WWUS54 KBMX 310448
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1148 PM CDT Wed Mar 30 2022
ALC047-085-310515-
/O.CON.KBMX.TO.W.0041.000000T0000Z-220331T0515Z/
Lowndes AL-Dallas AL-
1148 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR LOWNDES
AND SOUTHEASTERN DALLAS COUNTIES...
At 1148 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Dallas Lake to near Tyler to near
Gordonville to 7 miles west of Lowndes County Airport, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Deposit, Mosses, Hayneville, White Hall, Gordonville,
Lowndesboro, Benton, Lowndes County Airport, Belknap, Beechwood,
Tyler, Dallas Lake, Calhoun, Mount Willing, Collirene, Clover Hill
and Fostoria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3196 8682 3207 8682 3217 8694 3222 8708
3240 8683 3231 8682 3231 8681 3234 8677
3239 8678 3240 8672 3236 8671 3235 8668
3241 8662 3238 8662 3236 8660 3237 8657
3228 8651 3196 8656
TIME...MOT...LOC 0448Z 229DEG 51KT 3227 8699 3226 8690 3214 8671 3196
8671
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham185
WWUS54 KBMX 310453
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1153 PM CDT Wed Mar 30 2022
ALC047-310503-
/O.CAN.KBMX.TO.W.0041.000000T0000Z-220331T0515Z/
Dallas AL-
1153 PM CDT Wed Mar 30 2022
...THE TORNADO WARNING FOR SOUTHEASTERN DALLAS COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for central and
south central Alabama.
LAT...LON 3205 8676 3214 8691 3222 8691 3222 8681
3224 8681 3224 8683 3226 8686 3227 8686
3236 8670 3235 8668 3239 8662 3238 8662
3236 8660 3237 8657 3228 8651 3197 8656
3196 8677
TIME...MOT...LOC 0453Z 246DEG 48KT 3220 8688 3209 8667 3198 8671
$$
ALC085-310515-
/O.CON.KBMX.TO.W.0041.000000T0000Z-220331T0515Z/
Lowndes AL-
1153 PM CDT Wed Mar 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR LOWNDES
COUNTY...
At 1153 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 7 miles east of Belknap to near Beechwood to 6
miles west of Lowndes County Airport, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Fort Deposit, Mosses, Hayneville, White Hall, Gordonville,
Lowndesboro, Lowndes County Airport, Beechwood, Mount Willing,
Collirene and Clover Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3205 8676 3214 8691 3222 8691 3222 8681
3224 8681 3224 8683 3226 8686 3227 8686
3236 8670 3235 8668 3239 8662 3238 8662
3236 8660 3237 8657 3228 8651 3197 8656
3196 8677
TIME...MOT...LOC 0453Z 246DEG 48KT 3220 8688 3209 8667 3198 8671
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/GranthamWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:21 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Mar 30, 7:21 PM CDT, 3 hours 55 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 721 PM CDT Wed Mar 30 2022 .UPDATE... Mesoscale Update and 00Z Aviation. && .SHORT TERM... /Updated at 0700 PM CDT Wed Mar 30 2022/ The low level jet in excess of 50kts has spread over a large part of Central Alabama. These winds have mixed to the surface to near 50 mph. Several reports have been received of trees and power lines down, some structure damage, and power outages. These winds will continue until the semi-discrete line moves through. Please exercise extra caution with these high winds around. The convective line west of the area has become more semi-discrete over the past few hours. This may enhance the chances of severe wind gusts on top of the strong gradient winds as the line passes. Some activity has developed ahead of the main area of convection but has had a hard time sustaining a strong updraft. Expect this trend to continue. A narrow axis of moisture and instability was present ahead of the line but was pinched off somewhat. With all this said, there certainly remains a good chance of severe storms overnight with some weakening as the activity moves eastward. the tornado threat also exists due to hodograph curvature and the wind strength. A watch will remain in place through 1 am for much of the western two thirds of the area. 75 Previous short-term discussion: /Updated at 0153 PM CDT Wed Mar 30 2022/ Today through Tonight. A progressive line of thunderstorms has begun to take shape gaining intensity over Louisiana and quickly moving east at 45 to 50 mph. There will be several more hours before these storms begin to threaten our western counties, but non-thunderstorm gradient winds have already been increasing throughout the morning with gusts of 40- 45 mph measured at observation sites across Central Mississippi. A low-level jet of 50 kts was measured on the 12Z BMX RAOB this morning. Although slightly lower 850mb winds were measured on the 18Z BMX RAOB, we will see these low-level winds begin increasing again as the shortwave moves east. It still appears that boundary layer mixing may bring some of these higher winds to the surface as we continue through the afternoon with gusts of 40 to 50 mph possible. The Wind Advisory will remain in effect for the entire area through tonight. Stronger portions of the low-level jet will pass across our northwest counties where some locally higher gusts above 50 mph may occur. The High Wind Warning will continue for those areas through the evening. These windy conditions will be capable of causing sporadic tree fall and power outages across any portions of the area, but increasingly probable in higher elevation areas as well as areas within the High Wind Warning. The warm sector is slowly establishing, but our dewpoints still have some work to do. Low 60s are present across southwest Central AL with a gradient to upper 40s in the northeast while dewpoints have risen into the mid 60s in western Mississippi ahead of the line. Dewpoints should continue to slowly rise as strong, moist southerly flow provides a narrow corridor of 500-1000 J/kg MLCAPE ahead of the line. Although instability is expected to remain marginal, when combined with abundant wind energy characterized by a ~70kt LLJ and 60-70kts of progged eff. shear, it still appears likely that a significant primary threat of strong and damaging straight line winds will accompany the QLCS as it enters west Alabama late this afternoon/early evening. Winds will be especially maximized near line-embedded bowing segments where convective gusts up to 80 mph may occur. Additionally, large curved hodographs reflect eff. SRH of 400-450 m2/s2 which will surely lead to areas of rotation within the line. Given the limited range of instability, the ability for an updraft to sustain itself amongst such overpowering wind shear is still in question, but certainly appears that enough support will be in place for a risk of line embedded tornadoes. Storms will reach the MS/AL stateline as early as 5-6 PM then continue to quickly move east thereafter. The quick storm motions will limit the flood threat, and latest QPF has trended downwards. Nonetheless, accumulations of 1.5 to 2 inches will support an isolated flooding threat given the high water table caused by recent heavier rain events. As the line moves east this evening, instability will wane which should help to temper the intensity of storms, but some risk of damaging winds will continue for the eastern portions of Central AL until the line exits the area around 6-7 AM tomorrow morning. Thursday. Following the frontal passage, PoPs drop sharply as CAA takes hold and higher winds will subside. Expect temperatures to range from the mid 60s northwest to upper 70s southeast with cloud cover decreasing throughout the day. High pressure will begin building into the ArkLaTex and this will set up another period of generally calm conditions heading into the end of the week. 86 .LONG TERM... /Updated at 0331 PM CDT Wed Mar 30 2022/ For the extended forecast, models have trended drier over the weekend and removed rain chances for most of the area. Next chance of thunderstorms arrives in the Monday-Tuesday time frame. Adjusted rain chances based on timing in recent model solutions, but too early for details on severe potential. 14 Previous long-term discussion: /Updated at 0349 AM CDT Wed Mar 30 2022/ Friday through Tuesday Look for zonal flow to return on Friday on the backside of the stalled front to our south. A shortwave will slide north of the area by Saturday morning. Models are a little more in agreement that there will be enough moisture for a least a few showers areawide through Saturday morning, then clearing to the east. The one difference from yesterday is the models are also focusing on the southern edge, where moisture may rise from along the frontal zone. Either way the bulk of the rain will stay south. A return to dry air again on Sunday with the next system working late Monday and through Tuesday. Will need to keep an eye on this system as we draw closer and showers and storms will be likely and rainfall totals could be quite high. && .AVIATION... 00Z TAF Discussion. The forecast trend remain good. Windy conditions will exist through at least 06z north and 09z south. Some of the gusts may reach 50kts out of the south. These winds will be ahead of any convection. The convective line then moves in with a 2-3 hour window of possible severe thunderstorms. Have this activity moving into TCL around 02-03z, and progressing eastward to the remaining terminals through 08-09z. Winds may increase with the line, visibility and ceilings may also be impacted in the heaviest activity. Behind the line, showers last a few more hours with ceilings dropping to MVFR. Will monitor for possible inclusion of brief IFR. Winds also decrease behind the line and shift to the west. By 16-18z, ceilings should become VFR with winds out of the west around 10kts. 75 && .FIRE WEATHER... A line of strong to severe storms moves across Central Alabama tonight, bringing widespread rainfall and strong winds to the area. Rain will be exiting the area tomorrow morning. Ceilings below 2kft will be possible across portions of the area Thursday morning. 20ft winds will become westerly Thursday, at 8-12 mph through the day. 20ft winds become northwesterly by Friday, with speeds decreasing to 5-8mph. Minimum RH values will be in the 38-45 percent range Thursday, and 28-38 percent range on Friday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 55 70 40 66 38 / 100 10 0 0 0 Anniston 58 72 43 67 41 / 100 10 0 0 0 Birmingham 57 69 43 67 44 / 100 10 0 0 0 Tuscaloosa 55 69 43 69 44 / 100 0 0 0 0 Calera 59 71 45 69 45 / 100 10 0 0 0 Auburn 62 75 48 70 46 / 90 40 0 0 0 Montgomery 62 75 47 73 45 / 100 10 0 0 0 Troy 63 78 49 73 47 / 100 30 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 1 AM CDT Thursday for the following counties: Autauga...Bibb...Blount...Chilton...Dallas...Hale... Jefferson...Lowndes...Marengo...Perry...Shelby...St. Clair... Tuscaloosa...Walker. Wind Advisory until 4 AM CDT Thursday for the following counties: Barbour...Bullock...Calhoun...Chambers...Cherokee... Clay...Cleburne...Coosa...Elmore...Etowah...Lee...Macon... Montgomery...Pike...Randolph...Russell...Talladega...Tallapoosa. High Wind Warning until 10 PM CDT this evening for the following counties: Fayette...Greene...Lamar...Marion...Pickens...Sumter... Winston. &&
Hazardous weather outlook, Mar 30, 4:11 AM CDT, 19 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 411 AM CDT Wed Mar 30 2022 ALZ011>015-017>050-311215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 411 AM CDT Wed Mar 30 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are likely late this afternoon and overnight across all of Central Alabama. Primary threats include damaging wind gusts of 60 to 80 mph, tornadoes, and hail up to quarter size. Non thunderstorm wind gusts of 40 to 50 mph are possible through tonight across all of Central Alabama. Locally higher gusts are also possible. Wind gusts could lead to fallen trees or tree limbs resulting in property damage or power outages. Locally heavy rainfall will also be possible this evening and overnight which could lead to flash flooding in low lying or poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed this afternoon through tonight.
In the hours before
Local storm report, Mar 30, 10:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1006 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TORNADO 4 N PUTNAM 32.08N 88.04W
03/30/2022 MARENGO AL OFFICIAL NWS OBS
CORRECTS PREVIOUS REPORT FROM 4 N PUTNAM FOR
EVENT TYPE. TDS NOTED ON RADAR.
&&
GMSLocal storm report, Mar 30, 10:17 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND DMG 1 SW LIVINGSTON 32.57N 88.20W
03/30/2022 SUMTER AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ON CR 12 JUST OFF
11.
&&
GMSLocal storm report, Mar 30, 10:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 3 W YORK 32.49N 88.34W
03/30/2022 SUMTER AL EMERGENCY MNGR
TREES DOWN ON CR2.
&&
GMSLocal storm report, Mar 30, 10:22 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1022 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM TORNADO HOLT LOCK AND DAM 33.26N 87.45W
03/30/2022 TUSCALOOSA AL OFFICIAL NWS OBS
TDS NOTED ON RADAR.
&&
GMSLocal storm report, Mar 30, 10:25 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO 3 NNE TRIO 32.95N 87.01W
03/30/2022 BIBB AL OFFICIAL NWS OBS
CONTINUING TDS.
&&
GMSLocal storm report, Mar 30, 10:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM NON-TSTM WND DMG 1 W HOKES BLUFF 34.00N 85.88W
03/30/2022 ETOWAH AL PUBLIC
TREE FELL FROM GRADIENT WINDS AND DESTROYED
A PIER.
&&
GMSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 72 min |
| Mar 30, 8:00 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 75 min |
| Mar 30, 8:13 PM CDT | Tornado Warning | BMX | Pickens | 47 min |
| Mar 30, 8:17 PM CDT | Tornado Warning | BMX | Greene, Pickens, Sumter | 43 min |
| Mar 30, 8:27 PM CDT | Tornado Warning | BMX | Sumter | 48 min |
| Mar 30, 9:01 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 59 min |
| Mar 30, 9:03 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 42 min |
| Mar 30, 9:09 PM CDT | Tornado Warning | BMX | Greene | 36 min |
| Mar 30, 9:32 PM CDT | Tornado Warning | BMX | Perry | 32 min |
| Mar 30, 9:34 PM CDT | Tornado Warning | BMX | Marengo | 56 min |
| Mar 30, 9:38 PM CDT | Tornado Warning | BMX | Fayette, Walker | 11 min |
| Mar 30, 9:46 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 59 min |
| Mar 30, 9:51 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 25 min |
| Mar 30, 9:53 PM CDT | Tornado Warning | BMX | Bibb, Chilton | 34 min |
| Mar 30, 10:01 PM CDT | Tornado Warning | BMX | Tuscaloosa | 23 min |
| Mar 30, 10:15 PM CDT | Tornado Warning | BMX | Perry | 45 min |
| Mar 30, 10:22 PM CDT | Tornado Warning | BMX | Shelby | 23 min |
| Mar 30, 10:40 PM CDT | Tornado Warning | BMX | Dallas | 21 min |
| Mar 30, 11:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 48 min |
| Mar 30, 11:42 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Mar 31, 12:01 AM CDT | Tornado Warning | BMX | Shelby | 29 min |
| Mar 31, 12:16 AM CDT | Tornado Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 44 min |
| Mar 31, 12:23 AM CDT | Areal Flood Advisory | BMX | Shelby | 3 hr |
| Mar 31, 12:25 AM CDT | Areal Flood Advisory | BMX | Blount, Etowah, Jefferson, St. Clair | 3 hr |
| Mar 31, 12:34 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 26 min |
| Mar 31, 12:53 AM CDT | Special Weather Statement | BMX | Etowah | 37 min |
| Mar 31, 2:22 AM CDT | Special Weather Statement | BMX | Cleburne | 23 min |
| Mar 31, 3:07 AM CDT | Special Weather Statement | BMX | Lee | 38 min |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.